# SDR DALA2017070305209

- Difficulty date: July 2, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 81,698 hours, 37,140 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN HAS A DENT AT STA 650 BETWEEN L3 AND L4. EVALUATED AND FOUND TO BE OUT OF LIMITS IAW SRM.  REPAIRED UPPER FUSE SKIN IAW ERA 556424-14 REV O.
